Salvador Moll
Salvador Moll
Associate Professor in Mathematics, University of Valencia
Verified email at uv.es
Title
Cited by
Cited by
Year
Numerical simulation of diffusive and aggregation phenomena in nonlinear continuity equations by evolving diffeomorphisms
JA Carrillo, JS Moll
SIAM Journal on Scientific Computing 31, 4305, 2009
892009
Finite propagation speed for limited flux diffusion equations
F Andreu, V Caselles, JM Mazón, S Moll
Archive for rational mechanics and analysis 182 (2), 269-297, 2006
852006
The anisotropic total variation flow
JS Moll
Mathematische Annalen 332 (1), 177-218, 2005
742005
A characterization of convex calibrable sets in with respect to anisotropic norms
V Caselles, A Chambolle, S Moll, M Novaga
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 25 (4), 803-832, 2008
352008
The Dirichlet problem associated to the relativistic heat equation
F Andreu, V Caselles, JM Mazón, S Moll
Mathematische Annalen 347 (1), 135-199, 2010
332010
A diffusion equation in transparent media
F Andreu, V Caselles, JM Mazón, JS Moll
Journal of Evolution Equations 7 (1), 113-143, 2007
282007
The minimizing total variation flow with measure initial conditions
F Andreu, JM Mazón, JS Moll, V Caselles
Communications in Contemporary Mathematics 6 (03), 431-494, 2004
272004
The minimizing total variation flow with measure initial conditions
F Andreu, JM Mazón, JS Moll, V Caselles
Communications in Contemporary Mathematics 6 (3), 431-494, 2004
272004
The total variation flow with nonlinear boundary conditions
F Andreu, JM Mazón, JS Moll
Asymptotic Analysis 43 (1-2), 9-46, 2005
252005
Total Variation Denoising in Anisotropy
M Łasica, S Moll, PB Mucha
SIAM Journal on Imaging Sciences 10 (4), 1691-1723, 2017
232017
On the relativistic heat equation in one space dimension
JA Carrillo, V Caselles, S Moll
Proceedings of the London Mathematical Society 107 (6), 1395-1423, 2013
202013
Rotationally symmetric 1-harmonic maps from D 2 to S 2
R Dal Passo, L Giacomelli, S Moll
Calculus of Variations and Partial Differential Equations 32 (4), 533-554, 2008
152008
Existence of solutions to the Kobayashi–Warren–Carter system
S Moll, K Shirakawa
Calculus of Variations and Partial Differential Equations 51 (3-4), 621-656, 2014
142014
Rotationally Symmetric 1-Harmonic Flows From to : Local Well-Posedness and Finite Time Blowup
L Giacomelli, S Moll
SIAM journal on mathematical analysis 42 (6), 2791-2817, 2010
142010
The 1-harmonic flow with values in a hyperoctant of the N-sphere
L Giacomelli, J Mazón, S Moll
Analysis & PDE 7 (3), 627-671, 2014
132014
The 1-Harmonic Flow with Values into
L Giacomelli, JM Mazón, S Moll
SIAM Journal on Mathematical Analysis 45 (3), 1723-1740, 2013
132013
Energy dissipative solutions to the Kobayashi–Warren–Carter system
S Moll, K Shirakawa, H Watanabe
Nonlinearity 30 (7), 2752, 2017
92017
Large solutions for nonlinear parabolic equations without absorption terms
S Moll, F Petitta
Journal of Functional Analysis, 2011
92011
Regular 1-harmonic flow
L Giacomelli, M Łasica, S Moll
Calculus of Variations and Partial Differential Equations 58 (2), 82, 2019
82019
Barriers for a class of geometric evolution problems
G Bellettini, M Novaga, M Paolini, E Paolini, R Goglione, N Dirr, ...
Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl …, 1997
61997
The system can't perform the operation now. Try again later.
Articles 1–20